# SDR AALA202312142915

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A320*
- Aircraft serial: 5594
- Aircraft time: 32,742 hours, 13,442 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 11516
- Condition: Defective
- Location: Zone 700 - Gears
- Part time: 9,586 hours, 3,610 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO CLT. ON ROTATION, WHEN MAIN GEAR LIFTED OFF DECK AND BEFORE GEAR RETRACTED, AGGRESSIVE "BOUNCING" MOMENT ARM UNTIL GEAR STOWED. THE AIRCRAFT LANDED SAFELY AT CLT. MAINTENNACE FOUND THE #3 BRAKE TO BE BAD AND REPLACED IT PER AMM 32-42-27. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
